I am a new member to the forum, and I want to say that I appreciate how helpful and informative everyone here is. I thought I would throw in my "two cents" to new patients of UC and my personal experience with Prednisone effects:
Very suseptible to infections, increased heartrate, increased irritability, increased energy (yay!), increased appetite (and subsequent weight gain), pudgy face ("moon face") which will go away after you stop taking it, trouble sleeping, night sweats, and increased urination at night. The night sweats are the worst, but I have discovered that if I get up to urinate within 3-4 hours of going to bed, it stops the sweats for the rest of the night. I get up and go whether I feel like I need to or not; it really helps. I get a sinus infection every time I go on Prednisone, so wash your hands often and try to avoid touching your face while out in public! Hope this helps those of you whose doctors don't really explain things as well as they should. Again, these effects are just personal to me and may not be what you experience.
And I have a question. Has anyone ever experienced their UC symptoms getting worse from using Probiotics? Right now I am on Culturelle Caps.